# SDR IXXA20211007051

- Difficulty date: September 10, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar Web
- Part number: 112T0542
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT. MAINTENANCE IDENTIFIED LEFT HORIZONTAL STAB FWD FWD WEB 143 INCHES FROM FORWARD END CRACK FOUND ON UPPER SIDE OF WEB MARKED. REMOVED AND REPLACED WEB AUX SPAR LOCATED FROM BODY OR FUSELAGE ST240.701ATION
